# SDR NACA2019070800064

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STA 460 RT STR 17-16R DENT ON FRAME. CORRECTIVE ACTION: STA 460 RT STR 17-16R DENT ON FRAME REPAIRED BY REPLACING FRAME WITH MADE REPAIR PART IAW DWG #65-46532 REV 13 SRM REV 119 51-30-01 AND 51-40-02 PARA 4,7.
